Interpolation (the real method) of spaces of smooth functions with
Doklady Akademii Nauk, Tome 325 (1992) no. 6, pp. 1120-1123
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_325_6_a6,
author = {Yu. V. Netrusov},
title = {Interpolation (the real method) of spaces of smooth functions with},
journal = {Doklady Akademii Nauk},
pages = {1120--1123},
year = {1992},
volume = {325},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_325_6_a6/}
}
Yu. V. Netrusov. Interpolation (the real method) of spaces of smooth functions with. Doklady Akademii Nauk, Tome 325 (1992) no. 6, pp. 1120-1123. http://geodesic.mathdoc.fr/item/DAN_1992_325_6_a6/